Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the parametric behavior of $A$-hypergeometric series
HTML articles powered by AMS MathViewer

by Christine Berkesch, Jens Forsgård and Laura Felicia Matusevich PDF
Trans. Amer. Math. Soc. 370 (2018), 4089-4109 Request permission

Abstract:

We describe the parametric behavior of the series solutions of an $A$-hypergeometric system. More precisely, we construct explicit stratifications of the parameter space such that, on each stratum, the series solutions of the system are holomorphic.
References
Similar Articles
Additional Information
  • Christine Berkesch
  • Affiliation: School of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455
  • MR Author ID: 881657
  • Email: cberkesc@math.umn.edu
  • Jens Forsgård
  • Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
  • Email: jensf@math.tamu.edu
  • Laura Felicia Matusevich
  • Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
  • MR Author ID: 632562
  • Email: laura@math.tamu.edu
  • Received by editor(s): May 20, 2016
  • Received by editor(s) in revised form: September 13, 2016, and September 15, 2016
  • Published electronically: December 27, 2017
  • Additional Notes: The first author was partially supported by NSF Grant DMS 1440537
    The second author was partially supported by the G. S. Magnusson Fund of the Royal Swedish Academy of Sciences
    The third author was partially supported by NSF grants DMS 1001763 and DMS 1500832
  • © Copyright 2017 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 370 (2018), 4089-4109
  • MSC (2010): Primary 33C70; Secondary 14M25, 32A10, 52B20
  • DOI: https://doi.org/10.1090/tran/7071
  • MathSciNet review: 3811521